# SDR CA100526003

- Difficulty date: May 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 10,287 hours
- Engine: Ge CF3410E5A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Spoiler
- Part time: 8,738 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, F, J
- Precautionary procedure: A

## Discrepancy

ACFT ENCOUNTERED A HYD SYS 1 FAILURE AFTER DEPARTURE. FLIGHT DID AN AIR TURNBACK.  ATC HAD CFR ON STANDBY FOR ARRIVAL.  FOUND THAT NR1 HYD QTY DROPPED TO ZERO, FOLLOWED BY PRESSURE DROP TO ZERO PSI.  L3 MULTIFUNCTION SPOILER WAS LEAKING.  REPLACED LT L3 MFS IAW AMM.  CONSIDERED SERVICEABLE.  MFS PN 414800-1009, SN 2012.
